Volume 10, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Refined Kirby calculus for integral homology spheres

Kazuo Habiro

Geometry & Topology 10 (2006) 1285–1317
Bibliography
1 E H Brown Jr., Generalizations of the Kervaire invariant, Ann. of Math. $(2)$ 95 (1972) 368 MR0293642
2 R Fenn, C Rourke, On Kirby's calculus of links, Topology 18 (1979) 1 MR528232
3 S Garoufalidis, A Kricker, A surgery view of boundary links, Math. Ann. 327 (2003) 103 MR2005123
4 M Goussarov, Finite type invariants and $n$–equivalence of $3$–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
5 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
6 K Habiro, On the quantum $\mathrm{sl}_2$ invariants of knots and integral homology spheres, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4 (2002) 55 MR2002603
7 K Habiro, A unified Witten–Reshetikhin–Turaev invariant for integral homology spheres, preprint (2006) arXiv:math.GT/0605314
8 K Habiro, T T Q Le, in preparation
9 J Hoste, A formula for Casson's invariant, Trans. Amer. Math. Soc. 297 (1986) 547 MR854084
10 R Kirby, A calculus for framed links in $S^3$, Invent. Math. 45 (1978) 35 MR0467753
11 R C Kirby, The topology of $4$–manifolds, Lecture Notes in Mathematics 1374, Springer (1989) MR1001966
12 R Kirby, P Melvin, The $3$–manifold invariants of Witten and Reshetikhin–Turaev for $\mathrm{sl}(2,\mathbb{C})$, Invent. Math. 105 (1991) 473 MR1117149
13 R Kirby, P Melvin, Local surgery formulas for quantum invariants and the Arf invariant, from: "Proceedings of the Casson Fest", Geom. Topol. Monogr. 7 (2004) 213 MR2172485
14 T T Q Le, An invariant of integral homology $3$–spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad", Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
15 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of $3$–manifolds, Topology 37 (1998) 539 MR1604883
16 W B R Lickorish, A representation of orientable combinatorial $3$–manifolds, Ann. of Math. $(2)$ 76 (1962) 531 MR0151948
17 W Magnus, A Karrass, D Solitar, Combinatorial group theory, Dover Publications (1976) MR0422434
18 Y Matsumoto, An elementary proof of Rochlin's signature theorem and its extension by Guillou and Marin, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 119 MR900248
19 J Nielsen, Die Isomorphismengruppe der freien Gruppen, Math. Ann. 91 (1924) 169 MR1512188
20 T Ohtsuki, Finite type invariants of integral homology $3$–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813
21 T Ohtsuki, Problems on invariants of knots and 3–manifolds, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)", Geom. Topol. Monogr. 4 (2002) 377 MR2065029
22 N Reshetikhin, V G Turaev, Invariants of $3$–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
23 D Rolfsen, Rational surgery calculus: extension of Kirby's theorem, Pacific J. Math. 110 (1984) 377 MR726496
24 C T C Wall, On the orthogonal groups of unimodular quadratic forms II, J. Reine Angew. Math. 213 (1963/1964) 122 MR0155798
25 A H Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960) 503 MR0125588
26 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772